Kummer's lemma for ℤp-extensions over totally real number fields

    Research output: Contribution to journalArticle

    2 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)37-44
    Number of pages8
    JournalActa Arithmetica
    Volume81
    Issue number1
    Publication statusPublished - 1997

    Fingerprint

    Number field
    Lemma

    ASJC Scopus subject areas

    • Algebra and Number Theory

    Cite this

    Kummer's lemma for ℤp-extensions over totally real number fields. / Ozaki, Manabu.

    In: Acta Arithmetica, Vol. 81, No. 1, 1997, p. 37-44.

    Research output: Contribution to journalArticle

    @article{defd0463ac46491f91cd7cc8f56a85bc,
    title = "Kummer's lemma for ℤp-extensions over totally real number fields",
    author = "Manabu Ozaki",
    year = "1997",
    language = "English",
    volume = "81",
    pages = "37--44",
    journal = "Acta Arithmetica",
    issn = "0065-1036",
    publisher = "Instytut Matematyczny",
    number = "1",

    }

    TY - JOUR

    T1 - Kummer's lemma for ℤp-extensions over totally real number fields

    AU - Ozaki, Manabu

    PY - 1997

    Y1 - 1997

    UR - http://www.scopus.com/inward/record.url?scp=0040058603&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0040058603&partnerID=8YFLogxK

    M3 - Article

    AN - SCOPUS:0040058603

    VL - 81

    SP - 37

    EP - 44

    JO - Acta Arithmetica

    JF - Acta Arithmetica

    SN - 0065-1036

    IS - 1

    ER -